The last coefficient of the Samuel polynomial
Compositio Mathematica, Tome 61 (1987) no. 2, p. 171-179
@article{CM_1987__61_2_171_0,
     author = {Mu\~noz Porras, Jos\'e M. and Sancho de Salas, J. B.},
     title = {The last coefficient of the Samuel polynomial},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {171-179},
     zbl = {0625.14001},
     mrnumber = {882973},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_171_0}
}
Muñoz Porras, J. Ma; Sancho de Salas, J. B. The last coefficient of the Samuel polynomial. Compositio Mathematica, Tome 61 (1987) no. 2, pp. 171-179. http://www.numdam.org/item/CM_1987__61_2_171_0/

Berthelot, P., Grothendieck, A. and Illusie, L.: Séminaire de Géométrie Algébrique du Bois Maire 1966/67. S.G.A. 6. Lecture Notes in Math. 225. Springer (1971). | MR 354655 | Zbl 0218.14001

Grothendieck, A. and Dieudonné, J.: Eléments de Géometrie Algébrique III. Inst. Hautes Etudes Sci. Publ. Math. nº 11. Paris (1961). | Numdam

Hartshorne, R.: Algebraic Geometry. Graduate Texts in Math. 52. Springer (1977). | MR 463157 | Zbl 0367.14001

Kleiman, S.: Toward a numerical theory of ampleness. Annals of Math. 84 (1966) 293-344. | MR 206009 | Zbl 0146.17001

Nagata, M.: Imbedding of an abstract variety in a complete variety. J. Math. Kyoto Univ. 2 (1962) 1-10. | MR 142549 | Zbl 0109.39503

Ramanujam, C.P.: On a geometric interpretation of multiplicity. Inv. Math. 22 (1973) 63-67. | MR 354663 | Zbl 0265.14004

Severi, F.: Il teorema di Riemann-Roch per curve, superficie e varieta; questioni collegate. Erg. der Math. und. ihr. Grenz. Springer, Berlin-Göttingen- Heidelberg (1958). | MR 94357 | Zbl 0111.17801